# SDR AALA202108164988

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 22,495 hours, 6,344 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Part serial: M8592
- Condition: Open
- Location: Cabin
- Part time: 10,933 hours, 4,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND CABIN OVERHEAD 25 PERSON LIFE RAFT OPENED AND ROPE TANGLED. REPLACED LIFE RAFT PER AMM 25-61-00.
